# SDR SIMA20131211004

- Difficulty date: December 11, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N809AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145521
- Aircraft time: 29,345 hours, 25,069 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY LIGHT INOPERATIVE.  R & R LT OVERWING EMERGENCY LIGHT ASSEMBLY IAW EMB AMM 33-50-10.  OPERATIONS CHECKED GOOD IAW EMB AMM 33-50-00.
